# SDR DALA2021050302499

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 68,069 hours, 26,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6306643) DURING INSPECTION FOUND EMERGENCY EXIT SIGN LIGHTS 1L & 2L INOPERATIVE. R/R BATTERY PACK IAW B737 AMM 33-51.
